MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO. DRIVE; LIFT, PATIENT, AC-POWERED

SHENYANG HENYI ENTERPRISE CO. DRIVE; LIFT, PATIENT, AC-POWERED
Model Number 13023SV
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a patient lift device.The reporter indicated that the user sustained a 4-5 inch cut across her leg by the release valve of the patient lift device when the user was being guided over the bed.The user received treatment by the nurse who applied binding paste to the cut.The investigation is ongoing and a follow up report will be submitted when the manufacturer has completed the investigation.

Brand Name
DRIVE
Common Device Name
LIFT, PATIENT, AC-POWERED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO.
no.386-3 qingnian st.
heping dist.
shenyang, 11000 4
CH  110004
MDR Report Key17846022
Report Number2438477-2023-00127
Device Sequence Number11849672
Product Code FNG
UDI-Device Identifier00822383135441
UDI-Public822383135441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2023
Report Date (Section F) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13023SV
Device Catalogue Number13023SV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2023
Event Location Home
Date Report to Manufacturer09/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/29/2023